MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA24
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 9 years and 11 months post implant of this 24mm aortic mechanical heart valve, it was explanted and replaced with a 23mm aortic bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23474473
Report Number3008592544-2025-00071
Device Sequence Number18766832
Product Code LWQ
UDI-Device Identifier00643169334991
UDI-Public(01)00643169334991(17)161107
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2016
Device Model Number505DA24
Device Catalogue Number505DA24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/05/2025
Date Device Manufactured11/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale